MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CARDIOVASCULAR PROCEDURE KIT; N/A

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CARDIOVASCULAR PROCEDURE KIT; N/A
Model Number 75513-01
Medical Device Problem Codes Partial Blockage (1065); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, foreign material film blocked the level detector signal resulting to the pump did not detect a low level even with 0 volume in the reservoir on a pediatric case.As per the perfusionist, after bypass, it was noticed that the bottom of the venous reservoir had "something" in it.The substance then moved from the bottom of the reservoir into the oxygenator.*no consequences or impact to patient.*product was changed out.*procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported malfunction is specific to device 3zz*fx15re30ca lot 3k14 that was manufactured into the convenience kit referenced in d4.Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
 
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.H3: evaluation is in progress, but not yet concluded.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: g3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H6 (identification of evaluation codes 10, 3331, 3221, 4315).The oxygenator was inspected upon receipt, no substance was noted to be inside of the unit.The affected reservoir was not returned for evaluation; therefore, a thorough investigation could not be performed regarding the film blocking the level detector.Without the reservoir being returned, a thorough investigation could not be performed, and a definitive root cause could not be determined.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
CARDIOVASCULAR PROCEDURE KIT
Common Device Name
N/A
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key19945109
Report Number1124841-2024-00088
Device Sequence Number8178283
Product Code OEZ
UDI-Device Identifier00699753527683
UDI-Public(01)00699753527683(10)0000480427(17)250930
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number75513-01
Device Catalogue NumberN/A
Device Lot Number0000480427
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer08/12/2024
02/26/2025
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/05/2024
03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown